# SDR SWIA201229441

- Difficulty date: January 24, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 22,155 hours, 18,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EXTERIOR EMERGENCY LIGHTS ON LEFT SIDE OF AIRCRAFT ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
